# SDR MASA200500022

- Difficulty date: January 8, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 13,524 hours, 10,617 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH 6239 PHX - SBA - PILOT RETURNED TO THE FIELD WITH A GEAR DISAGREE MESSAGE AFTER TAKOFF.  MAINTENANCE ADJUSTED AND CENTERED THE PROX SWITCH.
